# SDR SWAA022249

- Difficulty date: September 29, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 53,741 hours, 52,439 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 6935365
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SHEAR TIE CRACKED AT BS 360, STR 15R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
